Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depression as transient side effect viridis

Posted by Hattree on March 12, 2003, at 8:54:56

In reply to Re: depression as transient side effect, posted by viridis on March 11, 2003, at 23:42:17

I fear that this is true for me also, though I can't say for sure because there are some side-effects I can wait out (the Lamictal itch went away, for example) but so far increased depression hasn't been one of them.


> So far, I haven't encountered a medication that caused major side effects at first and then helped later. The side effects may change, but if a med is really bad for me initially, it seems to stay bad, even if the side effects change somewhat. I'm not super-experienced, but I've tried enough that I think I can tell pretty quickly whether a med is going to be effective.
>
> Benzos and stimulants work for me; benzos did make me feel a bit drowsy at first, but that wasn't a major problem and quickly went away. SSRIs and Wellbutrin freak me out, and although I got somewhat used to it, things didn't improve, even after months of use. Other drugs that I've tried weren't so bad, but if they didn't help initially, they didn't help in the long run either.
>
> I know it's supposed to take weeks for some of these meds to kick in (and again, I'm not nearly as seasoned as some here), but my experience is that if a med doesn't work in the short term, it's not going to work in the long term either.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hattree thread:207864
URL: http://www.dr-bob.org/babble/20030310/msgs/208369.html